MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® LOCKING TOOL; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® LOCKING TOOL; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® LOCKING TOOL
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/30/2021, it was reported by an arthrex employee via email that a 5 031-100 lag screw locking tool may have been in question for reliability and performance of the torque limiter when it was used to lock a 1099-095 telescoping lag screw.This was discovered post-operative of a trochanteric femoral nail procedure that was performed on (b)(6)2021.When the surgeon x-rayed the patient, it was notices that the telescoping lag screw did not stay locked up.Prior to this, the trochanteric femoral nail procedure had been successfully completed with no issues, no broken implants and or instruments.At this time there has been no revision surgery has been scheduled.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was evaluated by (b)(6).No deviation or issues with the torque limit on the device.The torque measured exactly at 80 in lbs as designed.

Brand Name
GALILEO® LOCKING TOOL
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19375823
Report Number1220246-2024-03677
Device Sequence Number7618750
Product Code HSB
UDI-Device Identifier00848665031522
UDI-Public00848665031522
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® LOCKING TOOL
Device Catalogue Number5031-000
Device Lot Number212675-002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown